# SDR A6WA201643707

- Difficulty date: March 18, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- Aircraft time: 38,046 hours, 36,839 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN SERVICE DOOR FROM OUTSIDE, DOOR OPENS FROM THE INSIDE NORMALLY.  ADJUSTED SERVICE DOOR HANDLE, OUTER LOCK PIN & SECURED HANDLE IAW AMM 52-41-03, OUTER HANDLE OPERATIONS CHECKED GOOD.
